| Catalog Number |
F00012970 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius coral dialyzer caused trans-membrane pressure (tmp) and air detector alarms, flooding of the venous transducer line and clotting during a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with tmp and air detector alarms.It is unknown if there was any blood loss, patient serious injury or medical intervention required due to this event.It is unknown if the patient was restarted on a new machine and treatment completed successfully.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Visual examination and a tightness test of the sample confirmed the reported failure due to a clot in the closed fibers.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event.